Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015 (2015), Article ID 174156, 9 pages
http://dx.doi.org/10.1155/2015/174156
Research Article

On the Nonlinear Fractional Differential Equations with Caputo Sequential Fractional Derivative

1School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
2School of Mathematics, South China University of Technology, Guangzhou 510641, China

Received 3 August 2015; Accepted 27 October 2015

Academic Editor: Ivan Avramidi

Copyright © 2015 Hailong Ye and Rui Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hailong Ye and Rui Huang, “On the Nonlinear Fractional Differential Equations with Caputo Sequential Fractional Derivative,” Advances in Mathematical Physics, vol. 2015, Article ID 174156, 9 pages, 2015. doi:10.1155/2015/174156